간행물

대한전해질학회> Electrolytes & Blood Pressure

Electrolytes & Blood Pressure update

  • : 대한전해질학회
  • : 의약학분야  >  기타(의약학)
  • : KCI등재
  • : SCOPUS
  • : 연속간행물
  • : 반년간
  • : 1738-5997
  • :
  • : 대한전해질대사연구회지(~2002) → electrolytes & blood pressure(2003~)

수록정보
수록범위 : 3권1호(2005)~18권2호(2020) |수록논문 수 : 180
Electrolytes & Blood Pressure
18권2호(2020년 12월) 수록논문
최근 권호 논문
| | | |

KCI등재 SCOPUS

1Hypertension and Electrolyte Disorders in Patients with COVID-19

저자 : Jeong-hoon Lim , Hee-yeon Jung , Ji-young Choi , Sun-hee Park , Chan-duck Kim , Yong-lim Kim , Jang-hee Cho

발행기관 : 대한전해질학회 간행물 : Electrolytes & Blood Pressure 18권 2호 발행 연도 : 2020 페이지 : pp. 23-30 (8 pages)

다운로드

(기관인증 필요)

초록보기

The worldwide coronavirus disease 2019 (COVID-19) pandemic is still in progress, but much remains unknown about the disease. In this article, we review the association of hypertension or the renin-angiotensin system (RAS) with COVID-19 and the correlation between electrolyte disorders and disease severity. Underlying hypertension is likely to be associated with severe or critical COVID-19, but the relationship is not clear owing to confounding factors. Angiotensin-converting enzyme 2 (ACE2) plays an important role in the non-classical RAS pathway and binds to a receptor binding domain of severe acute respiratory syndrome coronavirus 2 (SARS-CoV-2). The RAS blockade is known to increase ACE2 levels, but controversy remains regarding the effect of RAS blockade therapy in the course of COVID-19. Some reports have indicated a protective effect of RAS blockade on COVID-19, whereas others have reported an association of RAS blockade therapy with the occurrence of severe complications such as acute kidney injury and admission to the intensive care unit. Electrolyte disorders are not uncommon in patients with COVID-19, and severe COVID-19 has frequently shown hypokalemia, hyponatremia, and hypocalcemia. Electrolyte imbalances are caused by alteration of RAS, gastrointestinal loss, effects of proinflammatory cytokines, and renal tubular dysfunction by the invasion of SARS-CoV-2.

KCI등재 SCOPUS

2Association of Proteinuria with Urinary Concentration Defect in Puromycin Aminonucleoside Nephrosis

저자 : Chor Ho Jo , Sua Kim , Gheun-ho Kim

발행기관 : 대한전해질학회 간행물 : Electrolytes & Blood Pressure 18권 2호 발행 연도 : 2020 페이지 : pp. 31-39 (9 pages)

다운로드

(기관인증 필요)

초록보기

Background: Puromycin aminonucleoside (PA) can induce nephrotic syndrome in rats, and proteinuria is an important mediator of tubulointerstitial injury in glomerulopathy. We assumed that glomerular proteinuria may affect tubular function, such as urinary concentration, and investigated whether a urinary concentration defect is associated with proteinuria in puromycin aminonucleoside nephrosis (PAN). We also investigated the defect response to enalapril.
Methods: Glomerular proteinuria was induced by a single intraperitoneal injection of PA (150mg/kg BW) in male Sprague-Dawley rats. In a half of these rats, enalapril (35mg/kg BW) was administered daily in a food mixture for two weeks. After the animal experiment, kidneys were harvested for immunoblot analysis and histopathologic examination.
Results: Compared with the control group, PA-treated rats had severe proteinuria, polyuria, and a lower urine osmolality. PA treatment induced remarkable tubulointerstitial injury and significant reductions in protein abundances of aquaporin-1 and Na-K-2Cl co-transporter type 2 (NKCC2). Proteinuria significantly correlated with osteopontin expression in the kidney and inversely correlated with renal expression of aquaporin-1, aquaporin-2, and NKCC2. The degree of tubulointerstitial injury significantly correlated with proteinuria, urine output, and osteopontin expression and inversely correlated with urine osmolality and renal expression of aquaporin-1, aquaporin-2, and NKCC2. No significant differences in parameters were found between PA-treated rats with and without enalapril.
Conclusion: In PAN, glomerular proteinuria was associated with tubulointerstitial injury and water diuresis. Downregulation of aquaporin-1 and NKCC2 can impair countercurrent multiplication and cause a urinary concentration defect in PAN.

KCI등재 SCOPUS

3Hyponatremia Associated with Pulmonary Arterial Hypertension: Syndrome of Inappropriate Antidiuresis Versus Right Heart Failure

저자 : Juyeon Kang , Dae Hyun Lim , Gheun-ho Kim

발행기관 : 대한전해질학회 간행물 : Electrolytes & Blood Pressure 18권 2호 발행 연도 : 2020 페이지 : pp. 40-43 (4 pages)

다운로드

(기관인증 필요)

초록보기

Because it is associated with mortality, hyponatremia is an important feature of pulmonary arterial hypertension. Its mechanisms remain unclear, although right heart failure resulting from pulmonary arterial hypertension may lead to systemic congestion and arterial underfilling. However, most patients with pulmonary arterial hypertension are clinically euvolemic and have no peripheral edema. Unlike patients with underlying heart disease, neurohumoral activation is not demonstrated in hyponatremic patients with pulmonary arterial hypertension, who show features of congestive heart failure only at later stages in their disease. Here, a case vignette is introduced, and the pathophysiology of hyponatremia in pulmonary arterial hypertension will be discussed. Syndrome of inappropriate antidiuresis (SIAD) appears to underlie hyponatremia in the initial phase of pulmonary arterial hypertension. The mechanisms by which various lung diseases can lead to SIAD remain an enigma.

KCI등재 SCOPUS

4Liver Infarction and Venous Thromboembolism after Tamoxifen Use in an ADPKD Patient with Encapsulating Peritoneal Sclerosis: A Case Report

저자 : Kyoung Min Kwak , Gwang Ho Choi , Kwang Eon Shim , Ho Yong Jin , Seok Hyung Kim , Jong Woo Yoon , Hyunsuk Kim

발행기관 : 대한전해질학회 간행물 : Electrolytes & Blood Pressure 18권 2호 발행 연도 : 2020 페이지 : pp. 44-48 (5 pages)

다운로드

(기관인증 필요)

초록보기

Encapsulating peritoneal sclerosis (EPS) is a potentially fatal complication after long-term peritoneal dialysis, and tamoxifen can be used for its prevention and treatment. However, tamoxifen is known to increase the risk of venous thromboembolism. A 49-year-old woman was admitted with sudden abdominal pain. The patient had received peritoneal dialysis for 20 years and switched to hemodialysis after the diagnosis of EPS. Tamoxifen (10mg) and prednisolone (20mg) had been administered for 8 months. On computed tomography, the left hepatic lobe was hardly illuminated, leading to a diagnosis of liver infarction. A month later, she was re-admitted due to abdominal pain and extensive deep vein thrombosis of the leg. The administration of tamoxifen was stopped and prednisolone was reduced to 10mg. As her malnutrition progressed, she succumbed to death of gram negative sepsis. The patient was concluded to have liver infarction and extensive venous thrombosis as a side effect of tamoxifen.

KCI등재 SCOPUS

5Cisplatin-induced Atrioventricular Block Requiring a Pacemaker: Two Case Reports and a Literature Review

저자 : Hyun-jin Bang , Ho Young Lee , Hyeon-jong Kim , Namsik Yoon , Ik-joo Chung , Woo Kyun Bae

발행기관 : 대한전해질학회 간행물 : Electrolytes & Blood Pressure 18권 2호 발행 연도 : 2020 페이지 : pp. 49-52 (4 pages)

다운로드

(기관인증 필요)

초록보기

Chemotherapeutic drugs can cause cardiac toxicities such as cardiomyopathy, arrhythmia, and cardiovascular disease. The well-known side effects of cisplatin are nephrotoxicity, nausea, vomiting, and electrolyte imbalance. Cardiotoxicity induced by cisplatin is rare, and its pathophysiology is unknown. Here, we present two cases of complete and high-degree atrioventricular (AV) block that occurred during cisplatin-based chemotherapy and required pacemaker placement. A 64- year-old woman and a 75-year-old man, who had no underlying heart disease, developed dyspnea without chest pain and bradycardia during cisplatin-based chemotherapy. However, there were no significant differences in their serum electrolyte levels, cardiac enzyme levels, and echocardiography results before and after drug administration. The ECGs were confirmed with complete AV block and highdegree AV block, which requiring pacemaker placement. We assume that cisplatin directly caused the complete, high-degree AV block, which required a pacemaker placement in our cases. In such cases, a cumulative dose of cisplatin over 240 mg/m2 is a risk factor for early symptoms of AV block. If patients complain of dyspnea without chest pain during cisplatin-based chemotherapy, arrhythmic complications should be considered. This information may be helpful for clinicians treating patients with cisplatin chemotherapy.

1
권호별 보기
가장 많이 인용된 논문

(자료제공: 네이버학술정보)

가장 많이 인용된 논문
| | | |
1연안해역에서 석유오염물질의 세균학적 분해에 관한 연구

(2006)홍길동 외 1명심리학41회 피인용

다운로드

2미국의 비트코인 규제

(2006)홍길동심리학41회 피인용

다운로드

가장 많이 참고한 논문

(자료제공: 네이버학술정보)

가장 많이 참고한 논문

다운로드

2미국의 비트코인 규제

(2006)홍길동41회 피인용

다운로드

해당 간행물 관심 구독기관

연세대학교 이화여자대학교 동의과학대학교 광주여자대학교
 3
 1
 1
 1
  • 1 연세대학교 (3건)
  • 2 이화여자대학교 (1건)
  • 3 동의과학대학교 (1건)
  • 4 광주여자대학교 (1건)

내가 찾은 최근 검색어

최근 열람 자료

맞춤 논문

보관함

내 보관함
공유한 보관함

1:1문의

닫기